# SDR ABXA9700221

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 5910557109
- Condition: Delaminated
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 91-22-07, FOUND LEFT OUTBOARD MAIN LANDING GEAR DOOR DELAMINATED.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR  ARTICULATING DOOR IAW DC-9 OVERHAUL MANUAL 32-10-6.
